Bleeding on first week of pills?
- 24 Nov 2013 by Teresamarie123
- 24 Nov 2013
- birth control, period, bleeding
I just had my 6 week checkup from having my little girl, started the pill that day (tuesday) here it is Saturday and I'm bleeding like I have my period is this normal? Never been on birth control before
Taking the i-pill can induce your period to start, so it should last the normal length of your period. It's quite normal so there's no need to worry. Unless the bleeding is excesive of course, then you will need to get it checked out with a health professional.
When you first start the pill it can cause this, it can take up to 6 mos for you to be used to it and stabilize. If the bleeding is heavy and continues give your dr a call, he may change the type of med he wants you on.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 1 Nov 2015 • 0 answers
Posted 6 Jul 2016 • 0 answers